# SDR AALA202405150072

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 63,544 hours, 26,279 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L40010552GT
- Condition: Binding
- Location: Rt Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.  RESECURED DOOR SIL, OPERTIONAL CHECK GOOD. PER SRM 51-40-00.
